# SDR CALA2024111802877

- Difficulty date: November 15, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 69,552 hours, 26,255 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A80311
- Condition: Cracked
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W MOVABLE SLAT NO.3 CRACKED AT L/E SKIN ACTUATOR ATTACH RIB REF AAR N/R 9912476 ACCOMPLISHED PERMANENT REPAIR AT LT WING L/E NO.3 SLAT LOWER SKIN I.A.W SRM 57-42-01-2R-8 WORK ACCOMPLISHED BY V937567 ACCOMPLISHED PERMANENT REPAIR AT LT WING L/E NO.3 SLAT LOWER SKIN I.A.W SRM 57-42-01-2R-8.
